# SDR NSVA20070037

- Difficulty date: February 14, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 72,133 hours, 33,683 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH TAILPIPE HOT LIGHT ILLUMINATED ON GROUND.  INSP TAILPIPE AREA, NO FAULTS FOUND.  REMOVED 3 DETECTORS AND SECURED WIRING AND CAPPED CONNECTOR.  RE-INSTALLED (3EA) SPOT DETECTORS ON EXHAUST FAIRING IAW AMM 26-12-05.  REMOVED AND REPLACED CONNECTOR IAW MM 20-20-00, OPS CHECK GOOD.  LOG PAGE 119451 STATES CLEARING DMI 7470 APPLIED SEALANT TO LT NG TAILPIPE HOT DETECTOR IAW COLGAN WORK CARD 26-21-19-1, OPS CHECK GOOD, P/N ON TF2219-5.  REMOVED AND REPLACED CONNECTOR IAW MM 20-20-10 CWC 26-21-09, P/N 1953723-PWT000 SN REFER TO 5M FOR SEALANT ON SOT DETECTORS, OPS CHECK GOOD.
